# SDR SABA9700028

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Temp Monitor
- Part number: 68001008010
- Condition: Inoperative
- Location: Battery
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5136 - SMELL OF SMOKE IN COCKPIT, INDICATION OF BOTH MAIN AND AUX BATTERIES BEING HOT (SUSPECT BAD SENSOR FPR INDICATION CREW MADE INSPECTION OF BATTERIES WERE NOT HOT).  REMOVED AND REPLACED BATTERY TEMP MONITOR.  OPS CHECKED GOOD.  (M)
